# SDR MWEA010162

- Difficulty date: February 19, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127373
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL IS DENTED, STATION 419, 4 INCHES AFT OF REAR SPAR.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER.
